# SDR UALA2012032701939

- Difficulty date: March 27, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 64,964 hours, 9,372 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 8102003
- Part serial: 105
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L RAM AIR DOOR FAULTS.  ACFT TEMP CONTROL SEEMS TO BE ADJUSTING ITSELF TEMP CONTROL IS INACCURATE THIS IS FOR THE WHOLE ACFT. LT RAM AIR INLET FAULTS AND STOPS TEST.  LT RAM AIR INLET ACTUATOR LOCKED IN THE FULL OPEN AND CONNECTOR PLUG REMOVED.   REPLACED LT CTC WOULD NOT DRIVE RAM AIR ACT DURING SYS TEST. SWAPPED WITH RT CTC.  PROBLEM FOLLOWED LT CTC. RETURNED UNITS TO ORIGINAL POSITION. REPLACED AND TESTED LT CTC OK PER MM.
